- Sorry, this item is not available in
- Image not available
- To view this video download Flash Player
Would you like to give feedback on images?
I do not like it at all. Gives me the shakes and upsets my stomache very bad.Published 1 day ago by angel moon
I started taking these pills three days ago and I am severely constipated since then. It took me lots of severe pain! The faeces are so hard that they caused me ANAL BLEEDING! Read morePublished 2 months ago by MEDICAL STUDENT
On today's Drudge Report there is a big story about a young lady who died from taking 100+ of these pills. Read morePublished 6 months ago by DougChoz
Been taking this for just under 2 weeks, no weight loss, first few days had an awful feeling of shakes and light headed. Read morePublished 9 months ago by Mrs P.
Excellent product and I really liked my expectation filled the qualify because everything arrived as requested I really I liked all the pretty enough to recommend to all the... Read morePublished 12 months ago by John Moses